arrow
Volume 12, Issue 3
On the Existence of Global Oscillation Waves for a Class of 3x3 Semilinear Hyperbolic Equations

Ping Zhang & Qingjiu Qiu

J. Part. Diff. Eq., 12 (1999), pp. 243-250.

Published online: 1999-12

Export citation
  • Abstract
ln this paper, we prove the global existence of oscillation waves for a class of 3 × 3 semilinear hyperbolic equations by applying the Young measures and two-scale Young measures which are associated with the solution sequence of the system.
  • Keywords

Young measures geometric optics 3-web curvatures

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JPDE-12-243, author = {}, title = {On the Existence of Global Oscillation Waves for a Class of 3x3 Semilinear Hyperbolic Equations}, journal = {Journal of Partial Differential Equations}, year = {1999}, volume = {12}, number = {3}, pages = {243--250}, abstract = { ln this paper, we prove the global existence of oscillation waves for a class of 3 × 3 semilinear hyperbolic equations by applying the Young measures and two-scale Young measures which are associated with the solution sequence of the system.}, issn = {2079-732X}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jpde/5538.html} }
TY - JOUR T1 - On the Existence of Global Oscillation Waves for a Class of 3x3 Semilinear Hyperbolic Equations JO - Journal of Partial Differential Equations VL - 3 SP - 243 EP - 250 PY - 1999 DA - 1999/12 SN - 12 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jpde/5538.html KW - Young measures KW - geometric optics KW - 3-web curvatures AB - ln this paper, we prove the global existence of oscillation waves for a class of 3 × 3 semilinear hyperbolic equations by applying the Young measures and two-scale Young measures which are associated with the solution sequence of the system.
Ping Zhang & Qingjiu Qiu . (2019). On the Existence of Global Oscillation Waves for a Class of 3x3 Semilinear Hyperbolic Equations. Journal of Partial Differential Equations. 12 (3). 243-250. doi:
Copy to clipboard
The citation has been copied to your clipboard